Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Herpes outbreak, on periods due, taking birth control. Can I skip the week of placebo pills and start the next pack of birth control?

I am having my first outbreak of herpes . I am on birth control and will be getting my period on Tuesday, but the outbreak will still be very painful. Can I skip the week of placebo pills and start the next pack of birth control? I know that menstruation may trigger outbreaks, so would this make me prone to an outbreak next month when I do get my period?
Asked On : Wed, 4 Apr 2012
Answers:  0 Views:  97 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using HCM.

To post pone your periods other medications are available which need to be taken a week prior to start of period. Starting next pack may not help to control your periods.
During periods time need to maintain good hygiene to prevent secondary bacterial infection of herpes lesions. Other wise not to worry.

Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor